# SDR UALA2013052103512

- Difficulty date: May 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,623 hours, 8,733 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE FOUND ON RT FUSELAGE SKIN AT APPROXIMATELY BS 697, JUST AFT AND ABOVE THE CENTER STATIC PORT.   BLENDED GOUGED AREA, AFTER CLEANUP LOSS WAS .010".  APPLIED AERODYNAMIC FILLER AND REAPPLIED FINISH.  REF SRM 53-30-01, AND SRM 51-30-01, ITEM 9.
